Extension of the analytical modelling of resistive loaded thin-wire antennas to Gaussian derivatives excitations - Archive ouverte HAL Access content directly
Journal Articles Microwave and Optical Technology Letters Year : 2005

Extension of the analytical modelling of resistive loaded thin-wire antennas to Gaussian derivatives excitations

F. Sagnard
  • Function : Author
Christophe Vignat
No file

Dates and versions

hal-00621847 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621847 , version 1

Cite

F. Sagnard, Christophe Vignat. Extension of the analytical modelling of resistive loaded thin-wire antennas to Gaussian derivatives excitations. Microwave and Optical Technology Letters, 2005, 47 (6), pp.548-553. ⟨hal-00621847⟩
52 View
0 Download

Share

Gmail Facebook X LinkedIn More